Group properties and conservation laws for nonlocal shallow water wave equation


Rezvan F., YAŞAR E., Özer T.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.974-979, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.03.020
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.974-979
  • Keywords: Nonlocal shallow water wave equation, Lie symmetries, Conservation laws, Symmetry reductions, Optimal system, Self-similar solutions, SYSTEMS

Abstract

Symmetry groups, symmetry reductions, optimal system, conservation laws and invariant solutions of the shallow water wave equation with nonlocal term are studied. First, Lie symmetries based on the invariance criterion for nonlocal equations and the solution approach for nonlocal determining equations are found and then the reduced equations and optimal system are obtained. Finally, new conservation laws are generated and some similarity solutions for symmetry reduction forms are discussed. (C) 2011 Elsevier Inc. All rights reserved.